Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Winfried Scharlau
Title: Quadratic and Hermitian forms
Additional book information: Grundlehren der Mathematischen Wissenschaften, vol. 270, Springer-Verlag, Berlin, Heidelberg, New York and Tokyo, 1985, x + 421 pp., $84.00. ISBN 3-540-13724-6.

References [Enhancements On Off] (What's this?)

  • [H] F. Hirzebruch, W. D. Neumann and S. S. Koh, Differentiable Manifolds and Quadratic Forms, Marcel Dekker, New York, 1971. MR 341499
  • [L] T. Y. Lam, The Algebraic Theory of Quadratic Forms, W. A. Benjamin, Inc., Reading, Mass., 1973. (Revised Printing: 1980.) MR 396410
  • [P] A. Pfister, Quadratische Formen in beliebigen Körpern, Invent. Math. 1 (1966), 116-132. MR 200270
  • [W] E. Witt, Theorie der quadratischen Formen in beliebigen Körpern, J. Reine Angew. Math. 176 (1937), 31-44.

Review Information:

Reviewer: T. Y. Lam
Journal: Bull. Amer. Math. Soc. 21 (1989), 121-125
American Mathematical Society